# SDR CA010409006

- Difficulty date: March 20, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,351 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8800M
- Condition: Failed
- Location: E/E Bay
- Part time: 1,572 hours
- Component: Ground Proximity
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GPWS INOP WARNING LIGHT WOULD COME ON RANDOMLY IN FLIGHT. THE AIR DATA COMPUTER WAS REPLACED AND SOLVED THE PROBLEM.
